# SDR F3LA99086

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED STRINGER 7R CRACKED ON AFT SIDE OF CIRCUMFERENTIAL FUSELAGE SPLICE AT BS 360.  MAINTENANCE REMOVED DAMAGED AREA, AND FABRICATED AND INSTALLED STRINGER PER SRM 51-10-2, 51-30-2 AND 51-20-01.  (M)
